MathSciNet Relay Station
MathSciNet bibliographic data
MR429830 12A45 (10H25)
Śliwa, Jan Factorizations of distinct lengths in algebraic number fields. Acta Arith. 31 (1976), no. 4, 399–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement